# SDR QXEA2017091400565

- Difficulty date: August 22, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 38,255 hours, 39,755 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 196-216
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L CORRODED FROM BS 196 TO 216.  THE STRINGER WAS REPAIRED IAW RD 84-53-8410, ISSUE 1.
